Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 537-543
http://dx.doi.org/10.1155/S0161171294000773

Free convective flow of a stratified fluid through a porous medium bounded by a vertical plane

Department of Mathematics, University of Burdwan, Burdwan, West Bengal, India

Received 16 April 1991; Revised 30 December 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. K. Mondal and T. K. Chaudhury, “Free convective flow of a stratified fluid through a porous medium bounded by a vertical plane,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 537-543, 1994. https://doi.org/10.1155/S0161171294000773.